Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 1889
Article:
Chaotic Dynamics of Non-Autonomous Nonlinear System for a Sandwich Plate with Truss Core
Authors:
by
Dongmei Zhang and Feng Li
Link:
https://www.mdpi.com/2227-7390/10/11/1889
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.